There isn't anything OTC that helps... clonidine is available through a doctor that helps with this.. Hot flashes and cold chills and sweats is one of those things we just have to go through when the stuff is leaving our bodies.
Yep, I had the sweats and chills many times today.
Hot baths seemed to help the aches.
Just ending day one for me to.
Taking the Amino's though, not sure if it would be worse without them or not.
Just determined to get through this.
This is my second time really trying to quit . and i feel 20 times better this time then i do last time and last time was a while ago and i up my dosage between then and now anyway besides the point im using the aminos and i feel much better compared the to the last times i quit not usre if becaus eof aminos but i hope so. so that it will help you guys too
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.